A topological resolution theorem
Publications Mathématiques de l'IHÉS, Volume 53  (1981), p. 163-195
@article{PMIHES_1981__53__163_0,
     author = {Akbulut, Selman and Taylor, Laurence},
     title = {A topological resolution theorem},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {53},
     year = {1981},
     pages = {163-195},
     zbl = {0476.57008},
     mrnumber = {83e:57015},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__53__163_0}
}
Akbulut, Selman; Taylor, Laurence. A topological resolution theorem. Publications Mathématiques de l'IHÉS, Volume 53 (1981) , pp. 163-195. http://www.numdam.org/item/PMIHES_1981__53__163_0/

[A] J. F. Adams, Stable homotopy and generalized homology, Mathematics Lecture Notes, University of Chicago, Ill. (1971).

[A-K] S. Akbulut and H. King, Real algebraic structures on topological spaces, Publ. Math. I.H.E.S., 53 (1981), 79-162. | Numdam | MR 83h:58009 | Zbl 0531.57019

[B-L-P] W. Browder, A. Liulevicius and F. Peterson, Cobordism theories, Ann. of Math., 84 (1966), 91-101. | MR 33 #6638 | Zbl 0139.16701

[B] E. Brown, Cohomology theories, Ann. of Math., 75 (1962), 467-484. | MR 25 #1551 | Zbl 0101.40603

[Br] G. Brumfiel, Realizing homology classes by PL manifolds, in Algebraic and Geometric Topology, Lecture Notes in Math., 664, Springer-Verlag, 43-60 (1978). | MR 81k:57038 | Zbl 0388.57023

[B-M-M] G. Brumfiel, I. Madson and R. J. Milgram, PL characteristic classes and cobordism, Ann. of Math., 97 (1973), 82-159. | MR 46 #9979 | Zbl 0248.57006

[H] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Ann. of Math., 79 (1964), 109-326. | MR 33 #7333 | Zbl 0122.38603

[Hi] M. Hirsch, Differential Topology, Graduate Texts in Math., 33, Springer-Verlag (1976). | MR 56 #6669 | Zbl 0356.57001

[H-M] M. Hirsch and B. Mazur, Smoothings of piecewise-linear manifolds, Annals of Math. Studies, 80, Princeton Univ. Press (1974). | MR 54 #3711 | Zbl 0298.57007

[La] R. Lashof, Poincaré duality and cobordism, Trans. Amer. Math. Soc., 109 (1963), 257-277. | MR 27 #6281 | Zbl 0137.42803

[Le] N. Levitt, Exotic singular structures on spheres, Trans. Amer. Math. Soc., 205 (1975), 371-388. | MR 51 #14078 | Zbl 0305.57011

[Mac] S. Maclane, Coherence and canonical maps, Symposia Mathematica, IV (1970), 231-241. | MR 46 #1879 | Zbl 0225.18007

[M-M] N. Martin and C. R. F. Maunder, Homology cobordism bundles, Topology, 10 (1970), 93-110. | MR 42 #8511 | Zbl 0214.21804

[Mu] J. Munkres, Elementary Differential Topology, Annals of Math. Studies, 54, Princeton Univ. Press (1965).

[N] J. Nash, Real algebraic manifolds, Ann. of Math., 56 (1952), 405-421. | MR 14,403b | Zbl 0048.38501

[R-S] C. Rourke and B. Sanderson, Introduction to Piecewise-Linear Topology, Ergeb. der Math. u. ihrer Grenzgeb., 69, Springer-Verlag (1972). | MR 50 #3236 | Zbl 0254.57010

[Ta] L. Taylor, 2-local cobordism theories, Jour. London Math. Soc., 14 (1976), 303-308. | MR 55 #4144 | Zbl 0341.57011

[Th] R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv., 28 (1954), 17-86. | MR 15,890a | Zbl 0057.15502

[To] A. Tognoli, Su una congettura di Nash, Annali Scuola Norm. Sup., Pisa, 27 (1973), 167-185. | Numdam | MR 53 #434 | Zbl 0263.57011

[W] C. T. C. Wall, Classification problems in differential topology : IV. Thickenings, Topology, 5 (1966), 73-94. | MR 33 #734 | Zbl 0149.20501